# SDR GLBA2012072500018

- Difficulty date: July 21, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 31,764 hours, 32,288 cycles
- Engine: Pwa PW118A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LAST WHITE FLOOR EMERGENCY LIGHT IS INOPERATIVE.  MX REPAIRED A BROKEN WIRE AT THE LAST SPLICE, REF AIM 14.3.0, OPS CK GOOD.
